# SDR O2GA20100725001

- Difficulty date: July 25, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N604GR
- Make and model: Cndair CL6002B16
- Aircraft serial: 5478
- Aircraft time: 3,910 hours
- Engine: Ge CF343B
- Engine time: 3,910 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 GENERATOR WENT OFFLINE IN FLIGHT.
